Invariant theory for wreath product groups
UNSPECIFIED. (2000) Invariant theory for wreath product groups. JOURNAL OF PURE AND APPLIED ALGEBRA, 150 (1). pp. 61-84. ISSN 0022-4049Full text not available from this repository.
Invariant theory is an important issue in equivariant bifurcation theory. Dynamical systems with wreath product symmetry arise in many areas of applied science. In this paper we develop the invariant theory of wreath product L(sic)G where L is a compact Lie group (in some cases, a finite group) and G is a finite permutation group. For compact L we find the quadratic and cubic equivariants of L(sic)G in terms of those of L and G. These results are sufficient for the classification of generic steady-state branches, whenever the appropriate representation of L(sic)G is 3-determined. When L is compact we also prove that the Molien series of L and G determine the Molien series of L(sic)G. Finally we obtain 'homogeneous systems of parameters' for rings of invariants and modules of equivariants of wreath products when L is finite. (C) 2000 Elsevier Science B.V. All rights reserved. MSC. 13A50, 34A47, 58F14, 20C40, 20C35.
|Item Type:||Journal Article|
|Subjects:||Q Science > QA Mathematics|
|Journal or Publication Title:||JOURNAL OF PURE AND APPLIED ALGEBRA|
|Publisher:||ELSEVIER SCIENCE BV|
|Official Date:||23 June 2000|
|Number of Pages:||24|
|Page Range:||pp. 61-84|
Actions (login required)